Top
10
Doctor insights on: Treating Stinging From Pimple Cream In The Eyes

Share
Dr. J. Lawrence Dohan
2,406 doctors shared insights

Pimples (Definition)

Pimples are a kind of acne, and are a condition where oil gets trapped in a pore of the skin resulting in small area of ...Read more


2

2
I used acne cream around my eyes and now theres stinging when I squint?

I used acne cream around my eyes and now theres stinging when I squint?

Don't do it: You should only use ophthalmic medication around the eyes for obvious reasons. Use artificial tears to wash out your eyes then go see your eye md to make sure everything's okay. ...Read more

See 1 more doctor answer
3

3
I have some blotchy red rashes/pimples on my face (upper side of face near eyes). Face is very dry. I've been applying creams. Any natural remedies?

I have some blotchy red rashes/pimples on my face (upper side of face near eyes). Face is very dry. I've been applying creams. Any natural remedies?

? rosacea: I think you have rosacea, nickname-adult acne. First, avoid factors that cause a flare. Always wear an SPF 30+ sunscreen. Protect your face in cold weather with scarf/ski mask. Avoid touching your much. Wash with gentle cleanser (Dover, Cetaphil). Avoid skin products with alcohol. Some possible alternative medicines: chrysanthemum indicum, niacinamide, & azelaic acid creams. Good wishes! ...Read more

4

4
I was given elomet cream to use around my eyes as i had an allergic reaxtion to the metal in my glasses. Can i use it on pimples as well?

I was given elomet cream to use around my eyes as i had an allergic reaxtion to the metal in my glasses. Can i use it on pimples as well?

No: Elomet is a steroid cream and can help with allergic reactions or dry skin or other areas that are inflamed (like bug bites). Steroids can. sometimes, make infections (viral or bacterial) worse. So, since acne is complicated by bacteria, don't use this. Steroid creams also delay wound healing, so don't use it on open sores or cuts. ...Read more

5

5
Eye swollen after rubbing them with pimple cream ?

Eye swollen after rubbing them with  pimple cream ?

Rinse and avoid: Examine the contents of the "pimple cream" in the packing. There are many common potentially irritating substances that can even be secretly in cosmetics especially if the bean counters secretly alter theformulations. ...Read more

See 1 more doctor answer
6

6
Eye swollen after applying pimple cream on them been two days getting worse ?

Eye swollen after applying pimple cream on them been two days getting worse ?

Allergy: You may have an skin allergy to the pimple cream. If you have inadvertently gotten the cream into your eye, you may have a chemical conjunctivitis. If this is the case, irrigate your eyes. If it is an allergy, you may want to immediately wash your skin with soap and water and take an oral anti-histamine. Either way, you should see your ophthalmologist. ...Read more

8

8
What creams can remove pimples scars the permanent redness on the face?

A few options: First, if the scar is red or swollen, use an over-the-counter cortisone cream to calm the skin. You can also do laser therapy or filler therapy, within one to three sessions, laser skin resurfacing using fractionated laser technology can even out the skin surface and increase new collagen formation to help fill in acne scars. Wear plenty of sunscreen, sun makes the scars worse. Hope this helped :]. ...Read more